Well i only take 8 mg a day i started five mouths ago i never fell normal and i am in the doctor all the time and my suboxone doctor said it is not suboxone but my other doctor for my blood pressure said it is the suboxone i really need too no if i take to much because i fell bad all the time i fall asleep all the time and do not want too get out of bed ever or do anything because i an scared about my blood pressure
16 Jan 2011
Hey Steve, Yes, it is likely the suboxone that is raising your pressure and it sounds like your brain has healed some and you can probably try 6 mgs or 4 mgs of suboxone a day instead of 8. I am not a doctor, but, I do KNOW it raised my pressure and the nodding was one of the things I figured out meant that I didn't need as much suboxone. Luckily for you, your doctor did NOT start you at 16 mgs, like so many subs doctors do. As you decrease your suboxone dose, you will see the negative side effects diminish or disappear, particularly the constipation, nodding, and your blood pressure being raised. That being said, you do have to talk to your subs doctor about dropping the dose and don't get in a hurry to taper off fast, make sure you have done the required counseling so you won't relapse because of past emotional issues. This counseling will help those negative feelings, and also make sure you have a good support system, it really helps you mentally get better. Hope you feel better very soon, Pattishan.
16 Jan 2011
Are you in chronic pain? That can make BP get quite high. Let us know what other medications you are taking, if you don't mind, as it could be something besides Suboxone. Perhaps you are on too high a dose?
Withdrawal makes BP go up as well.
16 Jan 2011
You could also try splitting the dose, taking some in morning and some in early afternoon, this may help with the pressure spikes and feeling bad. Your body and brain still get the dose, just separately, this was what I had to do, they tried to give me 16 mgs and that was way way too high a dose for me. I had something called sensory illusions, which means that my sense of touch was altered to the point where taking a shower felt like I was getting hit with gravel instead of water, was really weird. Thankfully I was warned, knew it was the subs, but, had to wait for about 2 weeks and take less than rx'ed for this symptom to go away.
17 Jan 2011
And Steven, you are on a seemingly low dose of suboxone but I have heard from several of the men here that their testosterone level dropped down very low after they had been on suboxone awhile. Make sure this is checked if you start having symptoms of LowT. You can probably find the symptoms of that in wikipedia, or google it. Some symptoms are being in a high emotional state, loss of strength, anxiety and depression. You may be ok, since you are on a low dose and have not been on it for long, but I mention is for other men who may read this answer as I don't think it is being listed as a side effect of suboxone therapy.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take several High Blood Pressure medications and Clonidine was my EMERGENCY DRUG TO LOWER blood p?
Can some people take only Clonidine 0.1 mg as their blood pressure medicine and no other? Yesterday I had to take the Clonidine 0.1 mg and then I ...
1 answer • 14 Jul 2011
I am suppose to start taking Metformin for my PCOS but my blood pressure is 150/108 is it still safe to take Metformin when my blood pressure is this ...
1 answer • 5 Nov 2011
Since starting my 200mg/l, twice a month injections, my blood pressure has steadily increased. I have heard it can be controlled by donating blood. ...
1 answer • 12 May 2012
I take Diovan and Bisaprolol to control my blood pressure. My Kidney specialist want me to take water pills but I have had a reaction to them. I read ...
0 answers • 1 Aug 2012
My daughter recently had her Mirena removed and immediately her blood pressure became dangerously high. Drs are baffled and normal meds for high ...
1 answer • 23 Feb 2013